Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 8753
Peitz S, Ober-Blöbaum S, Dellnitz M. Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling. Acta Applicandae Mathematicae. 2019;161(1):171–199. doi:10.1007/s10440-018-0209-7
LibreCat | DOI
 

Filters and Search Terms

issn=1572-9036

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed